# SDR SWAA2017071014880

- Difficulty date: July 4, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 61,774 hours, 36,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE GAUGE OUT OF POSITION.   REPOSITIONED THE SLIDE IAW AMM.
